# SDR LR7A2020100502637

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5712, FOUND THE RT OUTBOARD FLAP LEADING EDGE SKIN WITH A 0.5" LONG CRACK AT OWFS84R.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.  NR 7664.
